I expect it to take time,but,I'm so wired,trouble sleeping,seems worse now.Dr.,knows about this,I know it's no quick fix,I just feel awful! This past year is the first time for me on any medicine like this.
I am on day 10 from switching from 40mg citalopram,to,50mg sertraline.When will it kick-in?
- 22 Jun 2013 by mary caudle
- 23 June 2013
- citalopram, sertraline, medicine, sleeping
Added 22 Jun 2013:
the Dr. told me it was ok to switch the next morning,since they are both ssri's
When switching antidepressants it should be done by decreasing the one you're on while increasing the one you're going to. That way there isn't lag time, or withdrawal from the one you were on. If the one you are on is stopped abruptly and you start the new one, it will take a month until that new one is in your system, so essentially you are without a med for a month.
Hi, you should start to feel better very soon. Sometimes when you are swapped from one SSRI to another, the dosages don't match, which can cause new side effects or withdrawal symptoms. Of course, although both medications are in the SSRI class, they do have their differences which can cause problems whilst you are getting used to them. Is you doctor treating your symptoms in the meantime, such as prescribing a short term sleeping aid, or benzodiazepine? This would help you deal with the switch over.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2012 • 2 answers
I am on citalopram 40mg a day and degranol 400mg per day but moods and anger still bad. what do I d?
Posted 15 Nov 2012 • 3 answers
Posted 21 Sep 2014 • 2 answers
Posted 15 May 2015 • 2 answers
Posted 10 Nov 2016 • 2 answers